Jump to content
Mental Support Community
  • entries
    10
  • comments
    19
  • views
    360

Day 1 - Taking antidepressants


sensitive_woman

123 views

I have been a little overwhelmed all day today. Last night (21st Jan 2011) was the first time in my life that I took meds prescribed by my pdoc (psychiatrist) for depression, panic and lack of concentration.

Prescription for 7 days

Meds:

Paxidep CR 12.5

Lonazep 0.25

Started on: 21st Jan 2011, 1 am (my mistake I know I took it too late. pdoc said to take them between 8:30-9 pm right after dinner. But she also said it makes one drowsy so I thought I'd take it before I hit the sack).

When I woke up this morning I was fine. I had my green tea, read the newspaper for a while and showered. Then I sat down for breakfast and started feeling very weird. So I called off my visit to aunt's place for the weekend.

I was supposed to go to my aunt's for the weekend and she had cooked a lot of food. When I called to say I wouldn't be able to come, she was furious. I understand her completely but honestly I was in no condition to travel outside the home in my state.

This is how I am feeling since 9:30 am in the morning today -

1) Dizzy, Disoriented

2) Had 3 loose motions

3) A dull headache which became unbearable from time to time so I took Cetadom (Paracetamol and Domperidome), my migraine medication.

4) Feeling sick and uneasy in my stomach and quite a bit nauseous

5) A lot of heat is generated in my stomach after each meal.

6) Mouth dryness on and off.

Luna gave me a lot of useful advice about my meds and so I took the 2nd dose today. I hope tomorrow will be better. She suggested that I write this down to get guidance along the way. I thought the idea of writing a daily blog was super and here I am! Thanks Luna, I owe this idea to you :-)

I want to thank all of you - Luna, Dr. Schwartz, Malign, Jim and pardon me if I have forgotten anyone else for your support.

((((((( BIG TIGHT HUG ))))))))))))

1 Comment


Recommended Comments

You are so welcome, SW! :)

Those symptoms you have recorded are very similar to what I experienced on Efexor when I started it. I stopped some years later and when I went back on it, I had them again. But only for two days.

Paxil is apparently very good for panic. Clonazepam will help, too. It's just having to get through those first few days - ugh!

Link to comment

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...